# SDR AALA202110209838

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 58,229 hours, 24,044 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT EMERGENCY EXIT 16A IS VERY DIFFICULT TO OPERATE. REMOVED WINDOW SHADE IAW NEF 25-20H.
